American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Peter Vámos and Sylvia Wiegand. Block diagonalization and $2$-unit sums of matrices over Prüfer domains. Trans. Amer. Math. Soc. 363 (2011) 4997-5020. MR 2806699.
Abstract, references, and article information   
View Article: PDF

[2] Laszlo Fuchs, William Heinzer and Bruce Olberding. Commutative ideal theory without finiteness conditions: Completely irreducible ideals. Trans. Amer. Math. Soc. 358 (2006) 3113-3131. MR 2216261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Laszlo Fuchs, William Heinzer and Bruce Olberding. Commutative ideal theory without finiteness conditions: Primal ideals. Trans. Amer. Math. Soc. 357 (2005) 2771-2798. MR 2139527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rodney Y. Sharp and Nicole Nossem. Ideals in a perfect closure, linear growth of primary decompositions, and tight closure. Trans. Amer. Math. Soc. 356 (2004) 3687-3720. MR 2055750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eero Hyry and Karen E. Smith. Core versus graded core, and global sections of line bundles. Trans. Amer. Math. Soc. 356 (2004) 3143-3166. MR 2052944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. J. Ratliff Jr. and D. E. Rush Jr.. A bracket power characterization of analytic spread one ideals. Trans. Amer. Math. Soc. 352 (2000) 1647-1674. MR 1641107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alberto Corso, William Heinzer and Craig Huneke. A generalized Dedekind-Mertens lemma and its converse . Trans. Amer. Math. Soc. 350 (1998) 5095-5109. MR 1473435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William Heinzer and Sylvia Wiegand. Prime ideals in polynomial rings over one-dimensional domains . Trans. Amer. Math. Soc. 347 (1995) 639-650. MR 1242087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mutsumi Amasaki. Application of the generalized Weierstrass preparation theorem to the study of homogeneous ideals . Trans. Amer. Math. Soc. 317 (1990) 1-43. MR 992603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Louis J. Ratliff. $\Delta$-closures of ideals and rings . Trans. Amer. Math. Soc. 313 (1989) 221-247. MR 961595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stephen McAdam and L. J. Ratliff. Sporadic and irrelevant prime divisors . Trans. Amer. Math. Soc. 303 (1987) 311-324. MR 896024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stephen McAdam. Grade schemes and grade functions . Trans. Amer. Math. Soc. 288 (1985) 563-590. MR 776393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Raymond C. Heitmann. Examples of noncatenary rings . Trans. Amer. Math. Soc. 247 (1979) 125-136. MR 517688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thomas C. Craven. Stability in Witt rings . Trans. Amer. Math. Soc. 225 (1977) 227-242. MR 0424800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. J. Ratliff and S. McAdam. Maximal chains of prime ideals in integral extension domains. I . Trans. Amer. Math. Soc. 224 (1976) 103-116. MR 0437513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. J. Ratliff. Maximal chains of prime ideals in integral extension domains. II . Trans. Amer. Math. Soc. 224 (1976) 117-141. MR 0437514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Seidenberg. Constructions in algebra . Trans. Amer. Math. Soc. 197 (1974) 273-313. MR 0349648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James H. Hays. Reductions of ideals in commutative rings . Trans. Amer. Math. Soc. 177 (1973) 51-63. MR 0323770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ron Brown and Hoyt D. Warner. Quadratic extensions of linearly compact fields . Trans. Amer. Math. Soc. 163 (1972) 379-399. MR 0294307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia